Pacific Journal of Mathematics

On the approximation of singularity sets by analytic varieties.

Herbert Alexander and John Wermer

Article information

Pacific J. Math., Volume 104, Number 2 (1983), 263-268.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation
Secondary: 32E20: Polynomial convexity


Alexander, Herbert; Wermer, John. On the approximation of singularity sets by analytic varieties. Pacific J. Math. 104 (1983), no. 2, 263--268.

Export citation


  • [1] B. Aupetit, Analytic multivalued functions in Banach Algebras and Uniform Algebras, Department of Mathematics, Universite Laval, Quebec (1981) (multigraphed).
  • [2] A. Browder, Introduction to Function Algebras, W. A. Benjamin, Inc. (1979).
  • [3] F. Hartogs, Uber die aus den singulren Stellen einer analytischer Funktionmehrerer Veranderlichenbestehenden Gebilde, Acta Math., 32 (1909), 57-79.
  • [4] T. Nishino, Sur les ensembles pseudo-concaves, J. Math. Kyoto Univ., 1 (1962), 225-245.
  • [5] K. Oka, Notes sur lesfamilies des functions analytiques multiform etc.,J. Sci. Hiroshima Univ., Series A, 4 (1934), 93-98.
  • [6] Z. Slodkowski, Analytic Set-Valued Functions and Spectra, Math. Annalen, 256 (3), (1981).
  • [7] J. Wermer, Maximum modulus algebras and singularity sets, Proc. Royal Soc. of Edinburgh, 86A (1980), 327-331.